Theorems of Sturm type for linear systems of differential equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1639-1641
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a29,
author = {A. D. Myshkis},
title = {Theorems of {Sturm} type for linear systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1639--1641},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a29/}
}
A. D. Myshkis. Theorems of Sturm type for linear systems of differential equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1639-1641. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a29/